MathSciNet Relay Station
MathSciNet bibliographic data
MR2487603 (2010b:32035) 32Q20 (53C25 53C44)
Phong, D. H.; Song, Jian; Sturm, Jacob; Weinkove, Ben The Kähler-Ricci flow and the $\overline{\partial}$ operator on vector fields. J. Differential Geom. 81 (2009), no. 3, 631–647.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement